International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Contact Us

IJSTR >> Volume 3- Issue 4, April 2014 Edition

International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616

Intuitionistic Fuzzy Multiset (IFMS) In Binomial Distributions

[Full Text]



P. A. Ejegwa, J.A. Awolola



Keywords: binomial probability, fuzzy sets, intuitionistic fuzzy sets, fuzzy multisets, intuitionistic Fuzzy multisets.



Abstract: We proposed the application of IFMS in binomial distributions. This is possible as we assumed theoretically that the probability of the membership degrees is constant for each of the trials and that the intuitionistic fuzzy multiset index is negligible i.e. π≈0. We made used of the Bernouilli trials formula to find the binomial probability of intuitionistic fuzzy multisets.



[1]. L.A. Zadeh, Fuzzy sets, Inform.and Control 8 (1965) 338-353.

[2]. K. Atanassov, Intuitionistic fuzzy sets, VII ITKRís Session, Sofia, 1983.

[3]. M. L. Boas, Mathematical methods in physical sciences, Second edition, Libraryof Congress Cataloging in publication data (1983) 718-720.

[4]. K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986) 87-96.

[5]. R. R. Yager, On the theory of bags, Int. J. of General Systems 13 (1986) 23-37.

[6]. W.D. Blizzard, Multiset theory, Notre Dame Journal of formal logic 30 (1989).

[7]. W.D. Blizzard, Dedekind multisets and function shell, Theoretical Computer science 110 (1993) 79-98.

[8]. T.K. Shinoj, J. J. Sunil, Intuitionistic fuzzy multisets and its application in medical diagnosis, Int. J. of Mathematical and Computational Sciences 6 (2012).

[9]. A.M. Ibrahim, P.A. Ejegwa, Remark of some operations on Intuitionistic fuzzy sets, Int. Journal of Science and Technology Vol. 2,1 (2013) 94-98.